BUCKLEY'S COLD & SINUS LIQ GEL DAY & NIGHT 24'S

Queensborough Community Pharmacy

Regular price $18.97 CAD

Quantity:

Buy 3 of any combination of Buckley's Caplets or Liquid-Gels and get free standard shipping with discount code: buckleyfree

A combination of Daytime and Nighttime Liquid Gels for a complete 24 hour relief of your cold symptoms.

Day - Non-Drowsy

Fast relief from: Headache, aches and pain, fever, sinus and nasal congestion, sore throat and dry cough.

 

Night - Lets You Rest

Fast relief from: Headache, aches and pain, fever, runny nose and sneezing, sinus and nasal congestion, sore throat and dry cough, itchy and watery eyes.

Directions:

Adults and children 12 years and over: Take 2 softgels every 4-6 hours as required. Do not exceed 8 softgels per day.
Children under 12: Do not use.

Active Ingredients Day:

One Liquid Gel Contains: acetaminophen (325 mg), dextromethorpan hydrobromide (15 mg), pseudoephedrine hydrochloride (30 mg).

Active Ingredients Night:

One Liquid Gel Contains: acetaminophen (325 mg), dextromethorpan hydrobromide (15 mg), pseudoephedrine (30 mg), doxylamine succinate (6.25 mg).

Non-Medicinal Ingredients:

FD&C Blue #1 (Night only), gelatin, glycerin, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, sorbitol, titanium dioxide, water.

Caution:

KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. General Cautions: ADULT USE ONLY. DO NOT take more than the recommended dose unless advised by your doctor. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Consult a doctor and discontinue use if symptoms last more than 5 days or fever lasts more than 3 days, if cough worsens or is accompanied by too much phlegm (mucus) or a high fever (>38° C); or if you develop allergic reactions such as wheezing, rash or itching. Consult a doctor prior to use if you have high blood pressure, diabetes, glaucoma; heart, serious kidney, liver, thyroid or chronic lung diseases; asthma; difficulty in urination due to the enlargement of the prostate gland; chronic alcoholism; are on any other medication including natural health products or prescription drugs, especially those containing acetaminophen, salicylates or other pain and fever medications (NSAIDS); if elderly, pregnant or nursing. DO NOT USE with other drugs containing acetaminophen, if allergic to acetaminophen; or if you are currently taking or have within 2 weeks taken monoamine oxidase (MAO) inhibitor drugs. Extra Caution for Buckley's Night Cold & Sinus Gels: May cause drowsiness or excitability. Avoid alcoholic beverages, sedatives or tranquilizers; do not drive or engage in activities requiring alertness. In Case of Overdose: Call a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms. Within the first 24 hours you may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Store at room temperature.